# SDR SWAA087329

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 17,769 hours, 10,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R1 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
